# SDR 95ZZZX3419

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1040T1005
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 651 - DURING LANDING, SMOKE APPEARED IN COCKPIT.  FOUND AUTO GROUND SPOILER ACTUATOR, MFG PN 1040T100-5, HAD OVERHEATED CAUSING SMOKE.  REPLACED AUTO GROUND SPOILER ACTUATOR AND OPERATION CHECKED NORMAL.  CHECK C - 8-16-94 - STL.
